| Model Number |
00884450717950 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a leg angiogram the tip of the catheter came off the and fell off in the patient's artery.This occurred when the physician inserted the catheter through the sheath with a glide wire on the right groin side, over the bifurcation and down into the left sfa.The physician then wanted to switch the wire out and when he pulled back the wire, the tip of the catheter became dislodged and was floating in the sfa.He was able to snare the broken piece out of the patient and on the black portion of the catheter they observed a kink.There was no harm to the patient.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and no exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.Corrective actions are underway.